# SDR ASOA2015042912713

- Difficulty date: April 14, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EVALUATION ON SERVICE DOOR SILL MOUNTING ANGLE, FOUND UPPER MOUNTING ANGLE TO BE CORRODED.   REMOVED UPPER MOUNTING ANGLE FROM SERVICE DOOR DUE TO IT BEING OUT OF LIMITS IAW SRM 53-21-23-101-001-A02 AND 51-42-06-001-001-A01.  INSTALLED NEW ANGLE MOUNT ON SERVICE DOOR SILL IAW SRM 51-42-06-001-001-A01.
